Category: Medication Errors & Overdoses

Giving the wrong dose, the wrong medication, can lead to overdoses, injury and death. Failing to administer insulin correctly can also lead to death.

Coumadin (Warfarin) Overdose

What is warfarin? Names:  Warfarin, Coumadin, and Jantoven are different names or brand names for the same medication. Warfarin is an anticoagulant.  Although warfarin is sometimes referred to as a “blood…
Read More

Nursing Home Diabetic Care Complications

Diabetes Basics To fuel our bodies, most of the food (particularly carbohydrates) we eat is turned into glucose (also commonly referred to as blood sugar).  Glucose is very important for…
Read More

Nursing Home Restraint Injuries Caused by Misuse of Physical and Chemical (Drug) Restraints

Nursing Home Facilities and Caregiver Protocol Are Regulated by Federal and State Laws Nursing homes must comply with federal, state, and local laws that require them to provide adequate and…
Read More